2019
Том 71
№ 7

All Issues

Layuk V. V.

Articles: 1
Article (Ukrainian)

Fundamental solutions of the Cauchy problem for some degenerate parabolic equations of the Kolmogorov type

Ivasyshen S. D., Layuk V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 11. - pp. 1469-1500

Fundamental solutions of the Cauchy problem for three classes of degenerate parabolic equations are investigated. These equations are natural generalizations of the classical Kolmogorov equation of the diffusion with the inertia.